| Model Number |
15 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.All the pins were replaced as part of the preventive maintenance, and the battery terminal nuts were tightened, as a precautionary measure.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had intermittently lost power.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.